MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SOLO HIGHBACK SLING; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION SOLO HIGHBACK SLING; LIFT PATIENT NON AC POWERED
Model Number 3525916-2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the baxter technician found the sling was tore along or near the seam.The tear was about 1.5 feet to center of sling.The baxter technician was unable to determine the cause of the issue, the sling is disposable and it is unknown how many times it was used.The solo highback sling instructions for use 7en160179, states the following under care and inspection: solo highback sling is a disposable item intended for individual use only.The solo highback sling should no longer be used: if it is soiled or if it is suspected of being contaminated.If it is damaged.The baxter technician replaced the sling to resolve the issue.This issue would be likely to cause or contribute to a death or serious injury if this were to recur.
 
Event or Problem Description
A customer contacted technical service to report that the solo high back sling tore at the seams during a patient lift resulting in a fall.The customer stated the patient was not injured.It was additionally reported that this sling was being used with a non liko lift,this occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The customer did not communicate this event to another baxter department or authority.The device was requested for service/inspection by baxter.
 
Additional Manufacturer Narrative
The service technician was contacted for additional information about the event.The sling was requested for return to lulea but the customer did not want to release it.The service technician provided pictures of the sling, and it was observed that the do not use-symbol was visible.When the sling is new, the top layer on the label will display the do not wash-symbol.If the sling is washed, the top layer of the label disappears and the do not use-symbol will appear, which is an indication to not use the sling.Based on the information that has been provided, the likely cause is that the customer has washed the sling (which weakens the fabric) and then used it when the do not use-symbol was visible, which is contrary to what is described in the ifu.
 
Event or Problem Description

Brand Name
SOLO HIGHBACK SLING
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21983511
Report Number8030916-2025-00070
Device Sequence Number4312176
Product Code FSA
UDI-Device Identifier00887761983427
UDI-Public(01)00887761983427
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3525916-2
Device Catalogue Number3525916-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown